# SDR SWAA2021120840171

- Difficulty date: November 3, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER UPPER ACCESS PANEL # 343AT SLIDING METAL SEAL CRACKED ; / [01] REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER UPPER ACCESS PANEL # 343AT SLIDING METAL SEAL IAW SRM 51-40-02-0G-0; [02] VERIFIED 1;COMPLETE
